MathSciNet Relay Station
MathSciNet bibliographic data
MR2587458 39A13 (39A12 39A22 47N20 65Q10)
El-Shahed, Moustafa; Hassan, H. A. Positive solutions of $q$-difference equation. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1733–1738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement